Journal article

Recent advances in linear barycentric rational interpolation

  • Berrut, Jean-Paul Département de Mathématiques, Université de Fribourg, Switzerland
  • Klein, Georges Département de Mathématiques, Université de Fribourg, Switzerland
    15.03.2014
Published in:
  • Journal of Computational and Applied Mathematics. - 2014, vol. 259, Part A, p. 95–107
English Well-conditioned, stable and infinitely smooth interpolation in arbitrary nodes is by no means a trivial task, even in the univariate setting considered here; already the most important case, equispaced points, is not obvious. Certain approaches have nevertheless experienced significant developments in the last decades. In this paper we review one of them, linear barycentric rational interpolation, as well as some of its applications.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/303651
Statistics

Document views: 6 File downloads:
  • ber_ral.pdf: 8